Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 95, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 12:08 AM CDT for Carroll County, Saline County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2020, 12:08 AM CDT (05:08 UTC)
- Expired
- Jun 4, 2020, 12:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 102 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
647
WUUS53 KEAX 040508
SVREAX
MOC033-195-040545-
/O.NEW.KEAX.SV.W.0095.200604T0508Z-200604T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1208 AM CDT Thu Jun 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Central Carroll County in north central Missouri...
Northwestern Saline County in central Missouri...
* Until 1245 AM CDT.
* At 1207 AM CDT, a severe thunderstorm was located near Bosworth, or
10 miles east of Carrollton, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carrollton, Bosworth, Wakenda, Miami, Bogard and De Witt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3926 9312 3927 9348 3929 9348 3927 9350
3927 9365 3948 9368 3948 9327 3945 9325
3947 9322 3944 9322 3944 9321 3943 9321
3943 9317
TIME...MOT...LOC 0507Z 282DEG 21KT 3938 9330
HAIL...1.25IN
WIND...60MPH
$$
PP2 follow-up statements
498
WWUS53 KEAX 040534
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1234 AM CDT Thu Jun 4 2020
MOC033-195-040545-
/O.CON.KEAX.SV.W.0095.000000T0000Z-200604T0545Z/
Carroll MO-Saline MO-
1234 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL CARROLL AND NORTHWESTERN SALINE COUNTIES...
At 1233 AM CDT, a severe thunderstorm was located near Brunswick, or
9 miles north of Slater, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carrollton, Bosworth, Wakenda, Miami, Bogard and De Witt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3926 9312 3927 9348 3929 9348 3927 9350
3927 9365 3948 9368 3948 9327 3945 9325
3947 9322 3944 9322 3944 9321 3943 9321
3943 9317
TIME...MOT...LOC 0533Z 282DEG 21KT 3935 9310
HAIL...1.25IN
WIND...60MPH
$$
PP457
WWUS53 KEAX 040542
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1242 AM CDT Thu Jun 4 2020
MOC033-195-040552-
/O.EXP.KEAX.SV.W.0095.000000T0000Z-200604T0545Z/
Carroll MO-Saline MO-
1242 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARROLL AND
NORTHWESTERN SALINE COUNTIES WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3926 9312 3927 9348 3929 9348 3927 9350
3927 9365 3948 9368 3948 9327 3945 9325
3947 9322 3944 9322 3944 9321 3943 9321
3943 9317
TIME...MOT...LOC 0542Z 282DEG 21KT 3934 9304
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:24 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jun 3, 6:24 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 624 PM CDT Wed Jun 3 2020 .Discussion... Issued at 330 PM CDT WED JUN 3 2020 Message of the Day: Temperatures in the mid 80s to low 90s with heat indices in the upper 80s to mid 90s are expected today through at least Sunday, with heat indices around 100 possible Friday. Given the cooler spring, extra precaution needs to be taken when outdoors this week. Make sure to drink plenty of water and take frequent breaks to remain safe. Severe storms are also possible this afternoon and into tonight, as well as, Thursday and Friday night. The main concerns are damaging winds and large hail. It is a tough one today for storm timing and location, due to the somewhat messy and weak set up. However, we do have a cold front stretched across the area, roughly from Manhattan, KS through St. Joseph, MO up to Lamoni, IA. The front will be the focus for storm development, but it is tough to say when and where storm development will really get going. Some short-lived storms developed across northern MO this morning, likely in response to an initial subtle shortwave trough, but have now pretty much diminished. Other storms have been trying to develop, but haven't been very successful. It looks like a subtle shortwave trough, most easily visible at 700 mb, will move over our area this afternoon. This plus extreme instability building up (4000-5000 J/kg) and no cap will help develop storms. The front washes out a little this afternoon though, making storm development more sporadic and isolated. Models are still all over the place, but generally, isolated to scattered storms should develop south of HWY 36 after 3 PM and move toward the south. The highest chances for storms look to be in the central and eastern parts of MO, but chances do still exist for everyone south of HWY 36. Any storm that does develop could very well become severe, with CAPE as high as it is. There isn't much shear to work with (~20 kts), but there could certainly be enough to strengthen a storm to severe criteria for a short time. Large hail up to quarter-sized and damaging winds up to 65-70 mph are the main concerns. Tornadoes are very unlikely today. PWATs are also approaching 2.0 inches today, so any storm that develops will be an efficient rain maker and may pose a flash flooding concern. This first round of storm activity is expected to die down after 10 PM tonight for a brief time, then another round of storms is possible. This second round is expected to be a cluster of storms. They should develop in NE overnight and move southeast into our area. There is a chance storms diminish by the time they reach our area, as shown by a couple of models, but general consensus is storms move into our area and then diminish in the early morning hours Thursday. Strong winds and perhaps hail are possible with this overnight round of storms, with CAPE staying high (3000-4000 J/kg) and slightly better shear (30 kts). Additional storms are possible Thursday night, but it looks like better forcing is north of the area. If a storm can move into our area it may become strong to severe with wind and hail being the main concerns again. Storm chances come for Friday evening as well, with a warm front stretched across southern IA/northern MO during the day and a subtle shortwave trough moving through. CAPE again will be very high (~5000 J/kg), with slightly better shear (30-35 kts), so strong to severe storms is possible again. For the weekend, the upper level ridge builds back into the area, drying us out, but keeping us warm and muggy. As for temperatures, warm and muggy conditions are expected through early next week. Friday looks like the warmest day with highs in the upper 80s across northeast MO and mid 90s everywhere else. Dew points will be high as well (low to mid 70s), which will result in high indices Friday ranging from the low 90s up to 101 degrees. If models continue to agree with this solution then we may need a heat advisory. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 611 PM CDT WED JUN 3 2020 A slowly southward moving front is currently positioned from northeast to southwest between KSTJ and KMCI. Cu field near and south of the front shows some cu towers trying to punch through the cap but it appears the cap has been stronger than anticipated. Therefore, have removed mention of VCTS for the remainder of the afternoon and evening. However, storms up across Nebraska are forecast to merge and quickly start pushing southeastward through the overnight hours. Model consensus has this complex moving into the KC metro terminals between 07-09Z. VFR ceilings will continue through much of the period with possible MVFR as the complex moves through. Winds will remain out of the south but will switch to northwesterly behind the front edge of the thunderstorm complex before southerly flow returns. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Atkins Aviation...PietrychaP
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 18 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 3, 11:35 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1135 PM CDT Wed Jun 3 2020 MOZ032-033-039-040-040515- Saline MO-Chariton MO-Randolph MO-Howard MO- 1135 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON... SOUTHWESTERN RANDOLPH...NORTHWESTERN HOWARD AND NORTHEASTERN SALINE COUNTIES UNTIL 1215 AM CDT... At 1135 PM CDT, Doppler radar was tracking a strong thunderstorm near Salisbury, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Salisbury, Huntsville, Glasgow, Keytesville, Armstrong, Clifton Hill and Dalton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3925 9305 3955 9298 3943 9252 3915 9259 TIME...MOT...LOC 0435Z 343DEG 10KT 3936 9286 PP
Special weather statement, Jun 3, 11:38 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1138 PM CDT Wed Jun 3 2020
MOZ024-025-032-033-040530-
Macon MO-Chariton MO-Randolph MO-Linn MO-
1138 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...
NORTHWESTERN RANDOLPH...SOUTHEASTERN LINN AND SOUTHWESTERN MACON
COUNTIES UNTIL 1230 AM CDT...
At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marceline, moving southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marceline, Huntsville, Bevier, Bucklin, Callao, New Cambria,
Jacksonville, Wien, Excello and Prairie Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3972 9311 3990 9269 3968 9244 3941 9252
3953 9296 3959 9295
TIME...MOT...LOC 0438Z 318DEG 14KT 3970 9298
PPSpecial weather statement, Jun 3, 11:44 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1144 PM CDT Wed Jun 3 2020 MOZ031-032-039-040530- Carroll MO-Saline MO-Chariton MO- 1144 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHARITON...CENTRAL CARROLL AND NORTH CENTRAL SALINE COUNTIES UNTIL 1230 AM CDT... At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm near Brunswick, or 14 miles northwest of Slater, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carrollton, Brunswick, Bosworth, Wakenda, Miami, Bogard, De Witt and Triplett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3931 9357 3950 9356 3953 9297 3925 9303 TIME...MOT...LOC 0443Z 286DEG 17KT 3940 9320 PP
Special weather statement, Jun 4, 12:03 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1203 AM CDT Thu Jun 4 2020
MOZ030-031-038-039-044-045-054-040545-
Ray MO-Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-
Henry MO-
1203 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...WESTERN PETTIS...
SOUTHEASTERN RAY...SOUTHWESTERN CARROLL...WESTERN SALINE...LAFAYETTE
AND JOHNSON COUNTIES UNTIL 1245 AM CDT...
At 1202 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Malta Bend to near La
Monte to near Lincoln. Movement was west at 35 mph.
Wind gusts to 55 mph will be possible with this storm outflow.
Locations impacted include...
Sedalia, Warrensburg, Clinton, Richmond, Odessa, Higginsville,
Lexington, Windsor, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Waverly, Wellington, Norborne,
Hardin, Leeton and Green Ridge.
This includes Interstate 70 in Missouri between mile markers 33 and
73.
LAT...LON 3821 9382 3883 9407 3934 9400 3930 9325
3882 9331 3854 9319 3854 9328 3851 9330
3851 9352 3821 9352 3821 9354 3822 9356
3821 9357 3820 9356
TIME...MOT...LOC 0502Z 091DEG 31KT 3924 9341 3884 9346 3838 9326
PPLocal storm report, Jun 4, 12:07 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG MOBERLY 39.42N 92.43W
06/03/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL TREE
LIMBS DOWN, SCATTERED ACROSS THE CITY OF
MOBERLY.
&&Local storm report, Jun 4, 12:08 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 NNE MOBERLY 39.45N 92.42W
06/04/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANGEMENT REPORTS WATER COVERING
HIGHWAY 24 EAST OF HIGHWAY 63.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 44 min |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton, Platte | 51 min |
| Jun 4, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more | 34 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 3 hr |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Jackson, Platte and 1 more | 34 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Clay, Clinton, Daviess and 5 more | 38 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Cass | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 35 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.